# SDR AALA201605139013

- Difficulty date: May 5, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,142 hours, 22,520 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LT MLG DOOR FWD HINGE FITTING.  REPLACED HINGE FITTING IAW EA 260323 & SRM 51-72-11, SRM 51-42-11 & DWG D53370600.
